# SDR 2008UALA03865

- Difficulty date: July 11, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 67,605 hours, 11,024 cycles
- Engine: Pwa PW4060
- Engine time: 63,520 hours, 11,537 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Main Oil Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS:  RT ENG "OIL FILTER MSG AT ENGINE START, MSG CLEARED AFTER ENG START TOOK 15 SEC , OAT WAS 15C & OIL TEMP WAS BELOW 35C".  DEFERRED.  MAIN OIL FILTER TO BE REPLACED WITHIN 50 FLIGHT HOURS.  MAIN OIL FILTER SUBSEQUENTLY REPLACED AT ORD.  RAN ENGINE - NO LEAKS, NO FILTER MESSAGE.
